# SDR HNAA2015050800152

- Difficulty date: May 8, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 64,595 hours, 72,349 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FISHY ODOR IN COCKPIT. ONCE RADAR WAS TURNED OFF, ODOR DISSIPATED.  FOUND ODOR WAS COMING FROM AUX INVERTER.
